# SDR 9510842255

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- Engine: Pwa JT8D7
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 1 EPR INDICATION DID NOT REACH TARGET EPR ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED, THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE EPR TRANSMITTER AND INDICATOR.  SYSTEM CHECKED OK ON RUNUP.  AIRCRAFT RETURNED TO SERVICE.
